# SDR ASAA2019110331209

- Difficulty date: November 3, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 48,940 hours, 14,608 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT ZONE TEMP LIGHT ILLUMINATES ON RECALL. GROUNDED - YES. PERFORMED BITE TEST OF LEFT PACK ZONE TEMP CONTROLLER PER B737-800 AMM 21-61-00. NO FAULTS FOUND, OK FOR SERVICE.
